Advanced search
Start date
Betweenand

Mauro Spreafico

CV Lattes


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Itália

Mauro Spreafico in research grants and scholarships supported by FAPESP.

Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated May 08, 2021
Total / Available in English
1 / 0   Completed research grants
4 / 3   Completed scholarships in Brazil
2 / 2   Completed scholarships abroad
7 / 5   All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (7)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications7
Citations26
Cit./Article3.7
Data from Web of Science

HARTMANN, LUIZ; SPREAFICO, MAURO. Analytic torsion of half spheres. INTERNATIONAL JOURNAL OF MATHEMATICS, v. 28, n. 10, . Web of Science Citations: 0. (16/16949-8)

HARTMANN, L.; SPREAFICO, M.. The analytic torsion of a cone over an odd dimensional manifold. JOURNAL OF GEOMETRY AND PHYSICS, v. 61, n. 3, p. 624-657, . Web of Science Citations: 9. (09/15145-9)

DE MELO, T.; HARTMANN, L.; SPREAFICO, M.. The analytic torsion of a disc. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 42, n. 1, p. 29-59, . Web of Science Citations: 3. (10/16660-1)

HARTMANN, L.; SPREAFICO, M.. The analytic torsion of a cone over a sphere. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 93, n. 4, p. 408-435, . Web of Science Citations: 10. (07/05452-6)

HARTMANN, L.; SPREAFICO, M.. Zeta determinant of the Laplacian on the real projective spaces. INTERNATIONAL JOURNAL OF NUMBER THEORY, v. 15, n. 2, p. 373-388, . Web of Science Citations: 0. (16/16949-8)

HARTMANN, L.; SPREAFICO, M.. ON THE CHEEGER-MULLER THEOREM FOR AN EVEN-DIMENSIONAL CONE. ST PETERSBURG MATHEMATICAL JOURNAL, v. 27, n. 1, p. 137-154, . Web of Science Citations: 3. (13/04396-6)

HARTMANN, LUIZ; SPREAFICO, MAURO. The analytic torsion of the finite metric cone over a compact manifold. JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, v. 69, n. 1, p. 311-371, . Web of Science Citations: 1. (13/04396-6)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

JUNIOR, Luiz Roberto Hartmann. Torção analítica e extensões para o teorema de Cheeger Müller.  164 f. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Paulo.  (07/05452-6

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: